# SDR CALA2025070306195

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 110,937 hours, 14,559 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 131W10014137
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L DAMAGE REINSPECTION - ECRA 5210-03387 REVISED TO INCLUDE AN INSPECTION REQUIREMENT PRIOR TO EACH FLIGHT. REF ECRA 5210-03387 REV A. STEPS 11-13 FOR REINSPECT REQUIREMENTS AND LOGS 4974024 AND 4960974 FOR DAMAGE HISTORY.
